mental-health-icon
How to stop Nexito Plus 5 MG course
Hi All, My Psychiatrist prescribed Nexito Plus 5 MG on 1st September for next 3 Months and now I am feeling better. Now how to stop Nexito Plus 5 MG as I have heard GAD treatment can't be stop immediately and you have to consult Doctor and use half dose for 1-2 week. Please suggest and let me know how to stop nexito plus effectively.
298 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Pleawe meet your own psychiatrist who had been treating you. Plus meet a clinical psychologist to start your psychotherapy, the change in your thought process with psychotherapy will help you to go off from medicines too. I am available in Pune Baner area.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation required
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is advisable to consult with your Psychiatrist before stopping any medication since they know your medical history well. Slow tapering is necessary to avoid adverse effects. Therapy and counseling along with gradual reduction in medicine will help to maintain mental wellness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.